# SDR SWIA200616331

- Difficulty date: February 22, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 10,401 hours, 9,056 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Out Of Rig
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

NORMAL T/O ROLL EXCEEDING 80KTS RECEIVED "T/O CONFIGURATION WORKING" . ADJUSTED RIGHT INBOARD PCU IAW 27-62-01, OPERATIONAL CHECK GOOD.
